MAUDE Adverse Event Report: OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE

OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE
Model Number F3001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Check of the device history record confirmed that savvywire lot number osw-0093 was released per specifications.No non-conformity nor deviation were associated with this lot.Visual inspection of the returned savvywire identified that the corewire of the tip broke approximately 20 mm from the distal tip.The coil has been uncoiled from the corewire over a length of approximately 8 cm.The provided angio images were reviewed but unfortunately did not capture the event.Opsens reached out to the physician for additional information, he informed us that the case initially went smoothly, valve was successfully implanted using savvywire and delivery system removed.Upon removal, no guiding catheter was used over savvywire, a significant resistance was noticed during the withdrawal attempts.Subsequently, force was applied to exist the femoral site.Savvywire's instruction for use clearly states the following warning: - "the savvywire should only be introduced in, and pulled out from, the ventricle through a catheter already positioned in the ventricle.A diagnostic pigtail catheter is recommended." the following precautions are mentioned in the ifu as well: -" do not grasp the tip.The stiffness of the guidewire may cause it to uncoil unexpectedly if pulled out or manipulated abruptly.- never advance, pull or torque a savvywire against resistance without first determining the reason for the resistance under fluoroscopy.".
 
Event or Problem Description
The hospital informed opsens that the guidewire's coil peeled away from the corewire during a tavi procedure.A dissection took place at the femoral site when guidewire removed from patient.Patient is in stable condition.

Brand Name
SAVVYWIRE
Common Device Name
PRE-SHAPED PRESSURE GUIDEWIRE
Manufacturer (Section D)
OPSENS
750
blvd du parc technologique
quebec, quebec G1P 4 S3
CA  G1P 4S3
Manufacturer (Section G)
OPSENS
750
blvd du parc technologique
quebec, quebec G1P 4 S3
CA   G1P 4S3
Manufacturer Contact
maryem oudhini
750
blvd du parc technologique
quebec, quebec G1P 4-S3
CA   G1P 4S3
MDR Report Key18592421
Report Number3008061490-2024-00001
Device Sequence Number8123536
Product Code DXO
UDI-Device Identifier07540184030019
UDI-Public(01)07540184030019(11)230214(17)250214(10)OSW-0093
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Model NumberF3001
Device Lot NumberOSW-0093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Initial Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown